# SDR QXEA2017083100544

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 19,415 hours, 20,678 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TO AF SELECT DID NOT ARM. TAKEOFF ABORTED. AS INSTRUCTED BY MTX CONTROL ACCOMPLISHED AF TEST NR 1 ORIO AF TEST FAILED.  REMOVED AIRCRAFT FROM SERVICE.  CYCLED POWER ON AIRCRAFT  PERFORMED OPS CHECK PROCEDURE.   PROP AUTOFEATHER  SYSTEM IAW AMM 61-20-00-710-805.  AUTOFEATHER  SYSTEM PASS WITH NO DEFECTS  NOTED.  CREW ALSO PERFORMED GROUND RUN AND AUTOFEATHER  SYSTEM PASS WITH NO DEFECTS . COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
